Jump to content
Important Survey - Please Participate ×

updosing to stabilize


[7b...]

Recommended Posts

[7b...]

I started initially with a rapid taper from 1 mg of clonazepam, and then was hit hard w/ w/d effects.  I went back up eventually and thought stabilized, and then started tapering again.  I don't feel like I'm fully stabilized at .75 mg, even though it has been a couple of weeks.  Have people benefited from updosing and stabilizing again, and then starting to taper again more slowly.  I'm considering titration as an option instead of dry cutting.

 

Iwillprevail

Link to comment
Share on other sites

Hi Iwillprevail,

 

There are so many ways to skin the proverbial cat.

 

What works for me may not work for you.  My siggy tells my story, thusfar.

 

Can you describe the w/d symptoms that are most troublesome?  In my case, I had severe sleep disruption.  I could fall asleep immediately, but not stay asleep for longer than an hour or two.  In my case, updosing for a brief period of time, holding, and then resuming my taper helped me deal with my w/d. 

 

Other Buddies will have their own input as to what worked for them.  Professor Ashton is very clear on the subject of updosing - she does not recommend it.

 

For me, working with a benzo-wise doctor helped me to pick a strategy and commit to stick with it.  It also is nice to have the additional support.

 

The addition of Neurontin to help with difficulty maintaining sleep is a mixed bag.  At a dose of 600 mg. at bedtime, I slept 4 nights in a row at 6 hours per night.

Last night, I woke up feeling very restless and stayed up for 30 minutes and went back to bed.  Hard to say if this was caused by the Neurontin or benzo w/d.  I am undecided whether to ditch the Neurontin or not.  I'll give it another night or two and ask my doc.

 

As to your thought of titration - the only way you will know whether this is an effective strategy is to try it.  It may be of help.  I did not give it enough time to be able to formulate any opinions regarding this method.  A steady, very small decrease (0.0635 mg - 1/4 of a 0.25 mg orally disintegrating clonazepam tab) is my approach.  My symptoms wax and wane and I would say as of today, they are tolerable.

 

My subjective take:  What works for you will be different than what works for some.  Have an adequate support network.  Pick a strategy and give it sufficient time to see if it makes your experience more tolerable.  Stay positive more times than not.

 

All the Best,

Laurie  :)

 

Link to comment
Share on other sites

[da...]

Hi there,

 

I have up dosed once in my taper and it sent me backwards.

 

I think it gave me adverse effects.

Of course this is with valium.

 

My body didn't like it.. maybe I should have given it more time but I never stabilized on it.

Instead I tapered faster from that dose and felt better.

 

Strange, isn't it?

 

Billy.

Link to comment
Share on other sites

×
×
  • Create New...